# SDR A6WA201240026

- Difficulty date: December 21, 2011
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,288 hours, 27,410 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING CHAFED WHERE LT OTBD T/E, OF PANEL 193AB MEETS WING SURFACE, BLENDED IAW REO 601R-57-21-880.
